Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child has stomach pain, lack of appetite after increase in Adderall XR dosage. What can be done?

My 13yo son had his Adderall XR raised 12 days ago from 15-20mg. The 20 is doing MUCH better for him in all aspects, except stomach pain. He had it for a couple of weeks on the 15mg, and it went away on it s own, although I did still have to remind him to eat all the time. He is very small, although his physical a month ago put him ht/wt proportionate. I m wondering if there is anything we can do to alleviate his pain, and get him to eat, while we wait out his body getting used to the new dose. Thanks
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Loss of appetite is a well known adverse effect of this drug. It can also impair sleep. Please remember that medication is only one aspect of treatment. Environmental control can also help him. I also strongly recommend music therapy for ADHD. Soothing classical music is known to help these children.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor